# SDR DJFA2007078

- Difficulty date: July 20, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N720TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258320
- Engine: Garrtt TFE7315BR
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bearing
- Condition: Missing
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND THE BEARING CAP CRACKED.  THE BEARING, BEARING HOUSING, AND CAP WERE REPLACED.
